# SDR SIMA20150224019

- Difficulty date: February 24, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 27,335 hours, 23,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14544866013
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP ON FRAME 65 BETWEEN STRINGER 17L & 18L IS CRACKED.  REMOVED CRACKED SHEAR CLIP.  FABRICATED NEW SHEAR CLIP IAW SRM 51-30-01 & 53-31-04.  INSTALLED SHEAR CLIP IAW SRM 51-40-02.
